A remark on the comparison of Mackey and Segal models

Sylvia Pulmannová

Mathematica Slovaca (1978)

  • Volume: 28, Issue: 3, page 297-304
  • ISSN: 0139-9918

How to cite

top

Pulmannová, Sylvia. "A remark on the comparison of Mackey and Segal models." Mathematica Slovaca 28.3 (1978): 297-304. <http://eudml.org/doc/34039>.

@article{Pulmannová1978,
author = {Pulmannová, Sylvia},
journal = {Mathematica Slovaca},
keywords = {quantum mechanics; imbedding of the Segal model into a Mackey model},
language = {eng},
number = {3},
pages = {297-304},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {A remark on the comparison of Mackey and Segal models},
url = {http://eudml.org/doc/34039},
volume = {28},
year = {1978},
}

TY - JOUR
AU - Pulmannová, Sylvia
TI - A remark on the comparison of Mackey and Segal models
JO - Mathematica Slovaca
PY - 1978
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 28
IS - 3
SP - 297
EP - 304
LA - eng
KW - quantum mechanics; imbedding of the Segal model into a Mackey model
UR - http://eudml.org/doc/34039
ER -

References

top
  1. GUDDER S. P., BOYCE S., A compaгison of the Mackey and Segal models for quantum mechanics, Int. J. Theoret. Phys., 3, 1970, 7-21. (1970) MR0329455
  2. PLYMEN R., C* - Algebгas and Mackey's axioms, Commun. math. Phys., 8, 1969, 132-146. (1969) MR0231210
  3. DAVIES E. B., On the Borel structuгe of C*-algebras, Commun. math. Phys. 8, 1968, 147-163. (1968) MR0231209
  4. ROBERTS J. E., ROOEPSTORFF G., Some basic concepts of algebraic quantum theoгy, Commun. math. Phys. 11, 1969, 321-328. (1969) MR0245275
  5. GUDDER S. P., Uniqueness and existence properties of bounded observables, Pacific J. Math., 19, 1966, 81-93. (1966) Zbl0149.23603MR0201146
  6. DELIYANNIS P. C., Theory of observables, J. Math. Phys., 10, 1969, 2114-2127. (1969) Zbl0194.28901MR0250571
  7. DELIYANNIS P. C., Imbedding of Segal systems, J. Math. Phys., 16, 1975, 163-170. (1975) MR0353874
  8. MACZINŚKI M. J., On a functional representation of the lattice of projections on a Hilbert space, Studia mathem., XLVII, 1973, 253-259. (1973) MR0383054
  9. MACKEY G. W., Mathematical Foundations of Quantum Mechanics, New Yoгk 1963. (1963) Zbl0114.44002
  10. MACZINŚKI M. J., A remaгk on Mackeyś axiom system foг quantum mechanics, Bull. Acad. Polon. Sci. XV, 1967, 583-587. (1967) 
  11. SEGAL I. E., Postulates for general quantum mechanics, Ann. of Math. 48, 1947, 930-948. (1947) Zbl0034.06602MR0022652
  12. SHERMAN S., On Segaľs s postulates foг general quantum mechanics, Ann. of Math. 64, 1956, 593-601. (1956) MR0082887
  13. EMCH G. G., Allgebгaic Methods in Statistical Mechanics and Quantum Field Theory, New York 1972. (1972) 
  14. ZIERLER N., Axioms foг nonrelativistic quantum mechanics, Pac. J. Math. 11, 1961, 1151-1169. (1961) MR0140972

NotesEmbed ?

top

You must be logged in to post comments.